Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alexander Zabrodsky
Title: Hopf spaces
Additional book information: Mathematics Studies, No. 22, North-Holland, Amsterdam, 1976, x + 223 pp., $18.50.

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 141119
  • 2. J. M. Boardman and R. M. Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Math., vol. 347, Springer-Verlag, Berlin and New York, 1973. MR 420609
  • 3. A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 365573
  • 4. P. Hilton, G. Mislin, and J. Roitberg, Localization of nilpotent groups and spaces, Notas de Mathemática, no. 15, North-Holland/American Elsevier, Amsterdam and New York, 1975. MR 478146
  • 5. H. Hopf, Über die Topologie der Gruppen-Mannigfaltigkeiten und ihre Verallgemeinerungen, Ann. of Math. (2) 42 (1941), 22-52. MR 4784
  • 6. J. R. Hubbuck, On homotopy commutative H-spaces, Topology 8 (1969), 119-126. MR 238316
  • 7. S. Y. Husseini, The topology of classical groups and related topics, Gordon and Breach, New York, 1969. MR 267601
  • 8. I. M. James, Bibliography on H-spaces, Lecture Notes in Math., vol. 196, Springer-Verlag, Berlin and New York, 1971, pp. 137-156. MR 281203
  • 9. J. P. May, The geometry of iterated loop spaces, Lecture Notes in Math., vol. 271, Springer-Verlag, Berlin and New York, 1972. MR 420610
  • 10. J. P. May, Infinite loop theory, Bull. Amer. Math. Soc. 83 (1977), 456-494. MR 451235
  • 11. J. Milnor, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430-436. MR 77932
  • 12. J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 174052
  • 13. M. Mimura, R. C. O'Neill, and H. Toda, On p-equivalence in the sense of Serre, Japan J. Math. 40 (1971), 1-10. MR 305399
  • 14. J. Stasheff, H-spaces from a homotopy point of view, Lecture Notes in Math., vol. 161, Springer-Verlag, Berlin and New York, 1970. MR 270372
  • 15. J. Stasheff, Review of [2] and [9], Math. Reviews 54 (1977), #8623 a, b, 1220-1222.

Review Information:

Reviewer: Martin Arkowitz
Journal: Bull. Amer. Math. Soc. 84 (1978), 929-934
DOI: https://doi.org/10.1090/S0002-9904-1978-14537-6
American Mathematical Society